On random attractors for mixing type systems

S. B. Kuksin, A. Shirikyan

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


The paper deals with infinite-dimensional random dynamical systems. Under the condition that the system in question is of mixing type and possesses a random compact attracting set, we show that the support of the unique invariant measure is the minimal random point attractor. The results obtained apply to the randomly forced 2D Navier-Stokes system.

Original languageEnglish
Pages (from-to)28-37
Number of pages10
JournalFunctional Analysis and its Applications
Issue number1
Publication statusPublished - Jan 2004


  • 2D Navier-Stokes equations
  • Invariant measure
  • Mixing type system
  • Random attractor
  • Stationary measure


Dive into the research topics of 'On random attractors for mixing type systems'. Together they form a unique fingerprint.

Cite this